# SDR 2003FA0001163

- Difficulty date: October 24, 2003
- Submitted: November 14, 2003
- Operation: General aviation
- Aircraft: N6093K
- Make and model: Snias AS350B2
- Aircraft serial: 2709
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Module
- Part number: 3476
- Condition: Seized
- Location: Axial Compressor
- Part time: 1,994 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 17, OCT. 2003, FIRST START OF THE DAY, PILOT REPORTED ENGINE WOULD NOT START.  SUBSEQUENT INSPECTION REVEALED THAT AXIAL COMPRESSOR WAS SEIZED.  ONLY WITH GREAT EFFORT COULD THE AXIAL COMPRESSOR BE TURNED BY HAND.  ENGINE WAS REMOVED FOR RETURNED TO FACILITY WHERE EVALUATION AND REPAIRS ARE TO BE ACCOMPLISHED.  MODULES 02/03 WERE INSTALLED, 24 SEPT, 2003.  TT SINCE REPAIR WAS 23.1 HOURS.
